# SDR AWXA0000106

- Difficulty date: March 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 106122615
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, RIGHT MAIN LANDING GEAR ANNUNCIATED UNSAFE (RED).  AIRCRAFT WAS CONFIGURED FOR LANDING.  DID FLY-BY AND LINED UP FOR FINAL LANDING, THEN GREEN GEAR SAFE LIGHT CAME ON.  REPLACED DOWN LOCK SENSOR S-73.  CHECKED GEAR RETRACTION SEVERAL TIMES, FUNCTIONAL CHECK OK.
